Global existence and boundedness for a class of second-order nonlinear differential equations


Tiryaki A. , Zafer A.

APPLIED MATHEMATICS LETTERS, vol.26, no.9, pp.939-944, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 9
  • Publication Date: 2013
  • Doi Number: 10.1016/j.aml.2013.04.006
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.939-944
  • Keywords: Differential equations, Second order, Global existence, Boundedness, Emden-Fowler equation, Half-linear equation

Abstract

In this paper we obtain new conditions for the global existence and boundedness of solutions for nonlinear second-order equations of the form